# SDR GTIA2024101238435

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,808 hours, 12,833 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725686000000
- Condition: Corroded
- Location: Zone 500
- Part time: 28,809 hours, 12,833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CORROSION ON WING BOTTOM SURFACE BETWEEN RIBS 21-22 REAR SPAR PANEL 2. RAF-01 AND SDR CREATED   -REPAIRED ACCOMPLISHED REF HAECO S.O. 122204 OPS 34308 CAT B REPAIR REQUIRES INSP AT 4100FC 8200 FROM EMBODIMENT AT INTERVALS OF 4100FC 8200FH PER RDAF 8146593/003/2024 A REF EA 5721-2423
